Existence and nonexistence of positive solutions of a nonlinear third order boundary value problem

Graef, John R. and Yang, Bo: Existence and nonexistence of positive solutions of a nonlinear third order boundary value problem. Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations, (8) 9. pp. 1-13. (2008)

[img] Cikk, tanulmány, mű
ejqtde_008_qtde_2008_009_001-013.pdf

Download (112kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2008
Volume: 8
Number: 9
Page Range: pp. 1-13
ISSN: 1417-3875
Uncontrolled Keywords: Határérték probléma
Additional Information: Bibliogr.: p. 11-13.
Date Deposited: 2017. May. 04. 14:19
Last Modified: 2017. May. 04. 14:19
URI: http://acta.bibl.u-szeged.hu/id/eprint/42749

Actions (login required)

View Item View Item